# SDR DALA13015953211

- Difficulty date: April 10, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 67,788 hours, 29,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT AFT PASSENGER DOOR SILL BEAM AT FWD FR68 UPPER SURFACE & HOLES HAS CORROSION.  REPLACED DOOR SILL IAW SRM A320 51-42-11,SRM A320 51-44-11 AND DWG  D53480020, D53470150, PN D5348004320601 BATCH 1848855.  FOUND TO BE OUT OF LIMITS L=5.0" X W=1.5" X D=.080" IAW SRM 53-41-14.
